Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

ZALCMAN CONJECTURE FOR SOME SUBCLASSES OF ANALYTIC FUNCTIONS DEFINED BY SALAGEAN OPERATOR

Halit Orhan, EVRİM TOKLU

Journal of Advenced Mathematics and Mathematics Education Cilt 1 · Sayı 1 · ss. 1–4 · 01.05.2018

Atıf için künye

Orhan, H., & TOKLU, E. (2018). ZALCMAN CONJECTURE FOR SOME SUBCLASSES OF ANALYTIC FUNCTIONS DEFINED BY SALAGEAN OPERATOR. Journal of Advenced Mathematics and Mathematics Education, 1(1), 1–4.

BibTeX
@article{orhan2018-73122,
  author = {Orhan, Halit and TOKLU, EVRİM},
  title = {ZALCMAN CONJECTURE FOR SOME SUBCLASSES OF ANALYTIC FUNCTIONS DEFINED BY SALAGEAN OPERATOR},
  journal = {Journal of Advenced Mathematics and Mathematics Education},
  year = {2018},
  volume = {1},
  number = {1},
  pages = {1--4},
  issn = {2636-8714},
  url = {https://akademik.atauni.edu.tr/yayinlar/73122-zalcman-conjecture-for-some-subclasses-of-analytic-functions-defined-by-salagean}
}